# SDR 2023FA0000315

- Difficulty date: April 27, 2023
- Submitted: June 13, 2023
- Operation: General aviation
- Aircraft: N6384H
- Make and model: Piper J-3C
- Aircraft serial: 19565
- Aircraft time: 4,531 hours
- Engine: Cont C8512F
- Engine time: 4,736 hours
- Propeller: Mcauly 1B90CM
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 1B90CM7144
- Part serial: 33168
- Condition: Broken
- Location: Propeller Blade
- Part time: 240 hours
- Component: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: E, A

## Discrepancy

ABOUT FIVE INCHES OF PROPELLER BLADE #1 SEPARATED FROM TIP DURING FLIGHT REQUIRING AN IMMEDIATE EMERGENCY LANDING.
